Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 71, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 3, 2007, 1:21 PM CDT for 13 counties in Florida. It took effect at May 4, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 1:21 PM CDT (18:21 UTC)
- In effect from
- May 4, 2007, 1:00 PM CDT
- Expired
- May 4, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2139 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 031821 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 221 PM EDT THU MAY 3 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ TODAY FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR THE SAME AREAS DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AS WELL AS DISPERSION INDICES ABOVE 75... .DISCUSSION...THE HOT AND FAIRLY DRY WEATHER WILL CONTINUE FOR ONE MORE DAY ACROSS THE REGION ON FRIDAY...KEEPING THE RED FLAG CONDITIONS IN PLACE ACROSS NORTH FLORIDA. PARTS OF SOUTHWEST GEORGIA MAY BRIEFLY DROP BELOW 25 PERCENT RH THIS AFTERNOON...BUT 4 HOUR DURATIONS ARE NOT EXPECTED AT THIS TIME. FLZ007-009>011-013-016>019-026>029-034-040230- /O.UPG.KTAE.FW.A.0061.070504T1800Z-070505T0000Z/ /O.NEW.KTAE.FW.W.0071.070504T1800Z-070505T0000Z/ /O.CON.KTAE.FW.W.0070.000000T0000Z-070504T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 221 PM EDT THU MAY 3 2007 /121 PM CDT THU MAY 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
2 follow-up statements
000 WWUS82 KTAE 040051 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 851 PM EDT THU MAY 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...HOT AND DRY WEATHER WILL CONTINUE FOR ONE MORE DAY ACROSS THE REGION ON FRIDAY...KEEPING THE RED FLAG CONDITIONS IN PLACE ACROSS NORTH FLORIDA. FLZ007-009>011-013-016>019-026>029-034-041130- /O.CON.KTAE.FW.W.0071.070504T1800Z-070505T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 851 PM EDT THU MAY 3 2007 /751 PM CDT THU MAY 3 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY IS FORECAST TO DROP BELOW 35 PERCENT EARLY FRIDAY AFTERNOON...AND REMAIN BELOW THIS LEVELS FOR AT LEAST 4 CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 040822 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 422 AM EDT FRI MAY 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND REGION AWAY FROM THE COAST... .DISCUSSION...WARM AND GENERALLY DRY WEATHER WILL CONTINUE FOR ONE MORE DAY ACROSS THE REGION. RELATIVE HUMIDITY IS EXPECTED TO REACH CRITICAL LEVELS FOR SEVERAL HOURS THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF NORTHWEST FLORIDA AWAY FROM THE COASTLINE. INCREASING LOW LEVEL MOISTURE...COOLER TEMPERATURES AND CHANCES FOR SHOWERS AND THUNDERSTORMS SHOULD END THE FIRE WEATHER THREAT FOR ALL AREAS FOR THE UPCOMING WEEKEND. FLZ007-009-010-040930- /O.CAN.KTAE.FW.W.0071.070504T1800Z-070505T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 322 AM CDT FRI MAY 4 2007 ...RED FLAG WARNING IS CANCELLED... RELATIVE HUMIDITY IS EXPECTED TO DROP TO NEAR 35 PERCENT FOR AN HOUR TO TWO THIS AFTERNOON...HOWEVER CRITICAL DURATIONS ARE NO LONGER EXPECTED. THEREFORE...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ011-013-016>019-026>029-034-050000- /O.CON.KTAE.FW.W.0071.070504T1800Z-070505T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 422 AM EDT FRI MAY 4 2007 /322 AM CDT FRI MAY 4 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 3, 8:15 AM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, May 3, 8:15 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EDT THU MAY 3 2007
.SYNOPSIS...LATEST SURFACE ANALYSIS THIS MORNING SHOWS A RIDGE AXIS
EXTENDING WESTWARD OVER THE AREA WITH A STATIONARY FRONTAL BOUNDARY
WELL TO THE NORTH. THIS STATIONARY BOUNDARY EXTENDS WESTWARD FROM
THE EAST COAST OF NORTH CAROLINA TO MISSOURI THEN SOUTHWESTWARD TO A
SURFACE LOW PRESSURE SYSTEM OVER TX/OK. LATEST OBS AROUND THE
FORECAST AREA CONTINUE TO SHOW REDUCED VISIBILITIES IN FOG...
ESPECIALLY AROUND PANAMA CITY. WITH PLENTY OF SUNSHINE...THIS SHOULD
BURN OFF BY MID MORNING. SMOKE PLUME FROM THE ATKINSON FIRE SHOULD
REMAIN TO THE EAST OF THE AREA TODAY GIVEN THE FAVORABLE WIND
PROFILE. OTHERWISE...FORECAST APPEARS TO BE ON TRACK AND NO
UPDATES WILL BE NECESSARY AT THIS TIME.
&&
.AVIATION...MOST OF THE TAF SITES DROPPED DOWN TO MVFR VIS THIS
MORNING AS WAS FCST...BUT PFN ONCE AGAIN WAS THE ODD MAN
OUT...DROPPING TO 1/2 MILE JUST AFTER SUNRISE. THIS FOG IS VERY
SHALLOW AND SHOULD BURN OFF QUICKLY DURING THE NEXT COUPLE OF HOURS.
ALSO...SMOKE FROM THE ATKINSON GA FIRE SHOULD STAY TO THE EAST OF
THE TAF SITES TODAY...BUT WILL ONCE AGAIN BE A CONCERN FOR THE
NORTHERN PORTION OF TWEB ROUTE 112.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GMZ...NONE.
&&
AVIATION...GOULD
SYNOPSIS...GIBBSHazardous weather outlook, May 3, 4:08 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 508 AM EDT THU MAY 3 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 508 AM EDT THU MAY 3 2007 /408 AM CDT THU MAY 3 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT DRY CONDITIONS WILL ONCE AGAIN COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE EXTENDED DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS ACROSS INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND WHERE RED FLAG WARNING ARE IN EFFECT. AN HOUR OR TWO OF RELATIVE HUMIDITY AT OR JUST BELOW CRITICAL LEVELS IS ALSO POSSIBLE ACROSS PORTIONS OF SOUTHWEST AND SOUTH- CENTRAL GEORGIA...HOWEVER CRITICAL DURATIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A WEAK UPPER LEVEL DISTURBANCE WILL INTERACT WITH A SURFACE BOUNDARY FRIDAY THROUGH SUNDAY TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE FORECAST AREA. DESPITE THE THREAT FOR A FEW THUNDERSTORMS...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:30 AM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.